# SDR UPS05444155

- Difficulty date: March 13, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 101,885 hours, 25,799 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AREA AFT OF BULK CARGO STA 2180 S42R STRINGER END CRACKED, CRACK LENGTH .75 INCH.  AFT OF BULK CARGO BS 2160 TO 2180 STR 42R REPAIRED AS PER SRM 53-10-03 FIG 1.
